# SDR UALA2013021100779

- Difficulty date: February 10, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 85,501 hours, 13,607 cycles
- Engine: Pwa PW4060
- System (JASC): 3830 · Waste Disposal System
- Part: Drain Mast
- Condition: Obstructed
- Location: Fwd Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

FWD LAVATORY OVERFLOWED, RETURNED TO FIELD.  FOUND PLASTIC CAP IN FWD DRAIN MAST.  REMOVED CAP, CLEARED DRAINS.  CHECKED FWD SINKS AND GALLEY DRAINS FOR CLOGS, OPS CHECKED GOOD.
